# SDR SWAA2025041004645

- Difficulty date: March 13, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 62,840 hours, 37,603 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY WATER TANK SUPPORT BRACKET BS 947 LBL 10 WL 179 IS CRACKED <[01].  REMOVED AND INSTALLED NEW AFT CARGO BAY WATER TANK SUPPORT BRACKET BS 947 LBL 10 WL 179 IAW SRM 51-40-02-0G-0 AND DWG 149A8103 REV:-.; [02] VERIFIED CORRECTIVE ACTION STEP 1.
